# SDR UHLA201610220489

- Difficulty date: October 22, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB WING SPAR 3 FASTENER HOLE CRACKED AT 5:00 POSITION (LOOKING AFT). CRACK PROPAGATES APPROXIMATELY 0.125" AXIALLY INTO BORE AND APPROXIMATELY 0.125" RADIALLY INTO SPAR 3 WEB. REAMED WING STUB SPAR III ENTIRE PACKAGE TO 0.372, REAMED SPAR II TO 0.500 REF SRM 57-01-05 AND FABRICATED OVERSIZED BUSHING PER SRM 57-01-05 AND 15-5PH H1100. INSTALLED MANUFACTURED BUSHINGS REF SRM 57-01-05, 51-29-00/1.  MAJOR REPAIR.
